# SDR SWAA2018050121572

- Difficulty date: April 10, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, HSS 120.30 RIB WAS FOUND CRACKED AT THE SECOND STIFFENER FROM FRONT.  R & R THE RIB IAW SRM.
